SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

Article citations


R. F. Curtain and H. J. Zwart, “An Introduction to Infinite Dimensional Linear Systems Theory,” Tex in Applied Mathematics, Vol. 21. Springer Verlag, New York, 1995.

has been cited by the following article:

  • TITLE: A Characterization of Semilinear Surjective Operators and Applications to Control Problems

    AUTHORS: Edgar Iturriaga, Hugo Leiva

    KEYWORDS: Semilinear Surjective Operators, Evolution Equations, Controllability, Damped Wave Equation

    JOURNAL NAME: Applied Mathematics, Vol.1 No.4, October 29, 2010

    ABSTRACT: In this paper we characterize a broad class of semilinear surjective operators given by the following formula where Z are Hilbert spaces, and is a suitable nonlinear function. First, we give a necessary and sufficient condition for the linear operator to be surjective. Second, we prove the following statement: If and is a Lipschitz function with a Lipschitz constant small enough, then and for all the equation admits the following solution .We use these results to prove the exact controllability of the following semilinear evolution equation , , where , are Hilbert spaces, is the infinitesimal generator of strongly continuous semigroup in the control function belong to and is a suitable function. As a particular case we consider the semilinear damped wave equation, the model of vibrating plate equation, the integrodifferential wave equation with Delay, etc.